# SDR SWAA2025060967973

- Difficulty date: May 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE ANGLE BTW BS 767 TO BS 792 AT LEVEL STR 25R AND RB 21 AT AFT CARGO COMPARTMENT.   REPLACED FLOOR STRUCTURE ANGLE BTW BS 767 TO BS 792 AT LEVEL STR 25R AND RBL 31 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 146A0081 SHEET: 25 REV A ; AND DWG 146A8123 SHEET: 16 REV .
